# SDR 96FDEA01332

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 66118081
- Condition: Dented
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0041  & 002  DENT IN FRAME SPLICE BS 520  STR 25L.    ****S/D*****   REMOVED FRAME CAP FROM BS 520  STR 25L  FABRICATED & INSTALLED FRAME CAP IAW FEDEX SRM 51-20-1 ALODINED & PRIMED.
